# SDR SWAA2018102226082

- Difficulty date: October 18, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 48,595 hours, 28,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE EMERGENCY BULLNOSE BINS LIGHT LOOSE BETWEEN ROW 17 TO ROW 20.  REINSTALLED LENS PER AMM.
